# SDR QXEA200701620

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 14,650 hours, 11,275 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Latch
- Condition: Stuck
- Location: Mlg Release
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2380: LANDING GEAR ALTERNATE EXTENSION DOOR WILL NOT OPEN.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR ALTERNATE RELEASE DOOR LATCH AND PLACARD.  DOOR OPERATION NORMAL.  AIRCRAFT RETURNED TO SERVICE.
